Languages of colonies

Kelemenová, A. and Csuhaj-Varjú, Erzsébet (1994) Languages of colonies. THEORETICAL COMPUTER SCIENCE, 134 (1). pp. 119-130.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Cellular Sensory and Optical Wave Computing Laboratory
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:47
Last Modified: 11 Dec 2012 14:47

Update Item Update Item